# SDR MEX2003248

- Difficulty date: June 25, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: EIBTX
- Make and model: Doug DC-9-82
- Aircraft serial: 49660
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Display
- Part number: 8221088001
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT ARRIVED WITH CAPTAIN REPORT THAT DURING CRUISE THE LT EHSI LOST ALL NAV INFORMATION.  THE EHSI INDICATOR WAS REPLACED IAW MM 34-22-03, ALL TESTS CORRECT.  (M)
